Pacific Journal of Mathematics

Extreme points and extremum problems in $H_{1}$.

Walter Rudin and Karel de Leeuw

Article information

Source
Pacific J. Math., Volume 8, Number 3 (1958), 467-485.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039893

Mathematical Reviews number (MathSciNet)
MR0098981

Zentralblatt MATH identifier
0084.27503

Subjects
Primary: 46.00
Secondary: 30.00

Citation

de Leeuw, Karel; Rudin, Walter. Extreme points and extremum problems in $H_{1}$. Pacific J. Math. 8 (1958), no. 3, 467--485. https://projecteuclid.org/euclid.pjm/1103039893


Export citation

References

  • [1] Arne Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math., 81 (1949), 239-255.
  • [2] N. Bourbaki, Livre V, Espaces vecioriels opologiques.
  • [3] N. Bourbaki, Livre VI, Integration.
  • [4] Otto Frostman, Potentiel d'equilibre et capacite des ensembles avec quelques applica- tions a la theorie des fonctions, Medd. Lunds Univ. Mat. Sem. 3 (1935).
  • [5] A. J. Macintyre and W. W. Rogosinski, Extremum problems in the theory of an alytic functions, Acta Math., 82 (1950), 275-325.
  • [6] Frederic Riesz, Uber die Randwerte einer analytischen Funktion, Math. 18 (1923), 87-95.
  • [7] W. W. Rogosinski and H. S. Shapiro, On certain extremum problems foranalytic functions, Acta Math., 90 (1953), 287-318.
  • [8] Walter Rudin, Analytic functions of class Hp, Trans. Amer. Math. Soc, 78 (1955), 46-66.
  • [9] Walter Rudin, The closed ideals in an algebra of analytic functions, Canad. J. Math., 9 (1957), 426-434.
  • [10] Antoni Zygmund, Trigonometrical series, Warsaw, 1935.